Zur Theorie der linearen Differenzgleichungen.

J. Horn

Mathematische Annalen (1900)

  • Volume: 53, page 177-192
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Horn, J.. "Zur Theorie der linearen Differenzgleichungen.." Mathematische Annalen 53 (1900): 177-192. <http://eudml.org/doc/157975>.

author = {Horn, J.},
journal = {Mathematische Annalen},
pages = {177-192},
title = {Zur Theorie der linearen Differenzgleichungen.},
url = {http://eudml.org/doc/157975},
volume = {53},
year = {1900},

AU - Horn, J.
TI - Zur Theorie der linearen Differenzgleichungen.
JO - Mathematische Annalen
PY - 1900
VL - 53
SP - 177
EP - 192
UR - http://eudml.org/doc/157975
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.